# SDR AU981123

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Govt N24A
- Engine: Allsn 250B17B
- Propeller: Hartzl HCA3VF7
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Trim Tab
- Part number: 4N33150
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM TAB CRACKED.
